# SDR CALA2013100991910

- Difficulty date: October 8, 2013
- Submitted: October 10, 2013
- Operation: Air carrier
- Aircraft: N656UA
- Make and model: Boeing 767322
- Aircraft serial: 25394
- Aircraft time: 87,330 hours, 13,780 cycles
- Engine: Pwa PW4060
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Gauge
- Part number: 100780101
- Part serial: 164
- Condition: Inoperative
- Location: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CTR FUEL GAUGE AT FUELING BAY INOPERATIVE.  R & R CTR FUEL GAUGE AT FUELING BAY, ALL OPERATIONS NORMAL AT THIS TIME.
